# SDR 07FDEA00471

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR MAIN CABIN FLOORBEAM FR 54.3 HAS FLOORBEAM SPLICE SECT REPAIR BETWEEN SEAT TRACKS 3 AND 5 LT, SPLICE SECTION MEASURES 19.9 IN LONG 4EACH REPAIR SPLICE ANGLES 8.8 IN LONG EACH LOCATED ON THE AFT FACE ONLY OF FLOORBEAM ZONE 150.  REPAIR AREA WAS NOT IAW A310 SRM SUPPLEMENT 53-10-15 FIG 201 SHEET 8.  AREA REPAIRED CORRECTLY IAW A310 SRM SUPPLEMENT 53-10-15 FIG 201 SHEET 8 AND EA 6-5310-107661.
